# SDR NSVA20070033

- Difficulty date: February 7, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 28,769 hours, 33,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 22LN
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS EMERGENCY LIGHTS IN CABIN OUT.  REMOVED AND REPLACED NR 3 (22LN) BATT POWER SUPPLY IAW AMM 33-50-10-4 PN ON 60-1321-1 SN ON 8405 SN OFF 1880, OPS CHECK GOOD.
